Menopause Home > Pregnenolone Overdose
There is little information available about what to expect from a pregnenolone overdose, or even how much pregnenolone it would take to cause an overdose. Pregnenolone is a hormone, so theoretically, it could cause overdose symptoms such as facial hair growth, menstrual changes, and hair loss. Treatment for a pregnenolone overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
An Overview of a Pregnenolone OverdosePregnenolone is a natural human hormone. Additionally, it is available as a dietary supplement, which is claimed to be useful for treating a variety of health conditions. The effects of a pregnenolone overdose will vary, depending on the pregnenolone dosage and other factors.
Symptoms of a Pregnenolone OverdoseLittle is known about the possible symptoms and effects of a pregnenolone overdose (or even how much pregnenolone it would take to cause an overdose). Theoretically, it is reasonable to assume that taking too much pregnenolone might cause symptoms associated with taking too much of any other hormone (as the body uses pregnenolone to make other hormones, such as estrogen, progesterone, and testosterone). These possible overdose symptoms might include:
- Menstrual changes
- Facial hair growth (especially in women)
- Hair loss
- An irregular heart rhythm (arrhythmia)
- Anger, irritability, or anxiety
- Other negative mood changes